# SDR AALA202509242525

- Difficulty date: September 15, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 40,507 hours, 8,162 cycles
- Engine: Iae V2533A5
- Engine time: 35,568 hours, 7,261 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tube
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: NUMBER 1 ENGINE STALL INFLIGHT. CLEARED ON ITS OWN BEFORE ECAM ACTION TAKEN. NUMBER 1 HP VALVE CLOSED. FELT LIKE MODERATE TURBULANCE AT OCCURANCE. **SUPPLEMENTAL REPORT FOR AALA202509192525: MAINTENANCE ACCOMPLISHED TSM 71-00-00-810-808-A. FADEC TESTS GOOD. ONLY FAULT ACRONYM SHOWN IS PBPSTL. HPC BOROSCOPE ACCOMPLISHED WITH NO FINDINGS. MAINTENANCE PURGED BURNER PRESSURE SENSOR TUBE PER AMM 73-22-49. MAINTENANCE REPLACED THE BLEED VALVES AND SOLENOIDS FOR HPC STAGES 7A (AALA202509247685, AALA202509245255), 7B (AALA202509244057, AALA202509248360), 7C (AALA202509244002, AALA202509243978), AND 10TH (AALA202509249641, AALA202509248255) PER AMM 75-32-51. MAINTENANCE ACCOMPLISHED HIGH POWER ASSURANCE TEST PER TASK CARD 26L00071014 WITH NO DEFECTS NOTED.
